# SDR MALA070170

- Difficulty date: October 23, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 20,739 hours, 22,628 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR OUTER SKIN DENT AT 27.5" ABOVE DOOR SKIN LOWER EDGE AND 5.50" AFT OF DOOR FWD EDGE.  REPAIR PER IAW EO NR S52089 AND SAAB REPAIR STATEMENT 340SDS012743.
